MAUDE Adverse Event Report: SILK ROAD MEDICAL, INC ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS

SILK ROAD MEDICAL, INC ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS
Model Number SR-0740-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 01/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product in complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have lead to the adverse event reported.Complaints will continue to be monitored for any trends.
 
Event or Problem Description
It was reported that an (b)(6) year old female underwent a right transcarotid revascularization procedure on (b)(6) 2020.Patient has a history of prior cea.Pre op scan was performed which appeared to have none to mild calcium in the lesion.There was however, visible disease within the cea patched area from the internal carotid artery ica to the distal common carotid artery (cca).All tcar instruments were put in place without incidence.Physician pre dilated balloon.The physician deployed a 0740 stent without complication, under proper flow reversal.Implant appeared to have no residual stenosis post angiogram.However, post op ct scan showed that the stent was compressed to the point where the physician explanted the day after implant.Patient is stable post explant.No additional details have been provided.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE SDS
Manufacturer (Section D)
SILK ROAD MEDICAL, INC
1213 innsbruck drive
sunnyvale, ca
MDR Report Key9751315
Report Number3014526664-2020-00038
Device Sequence Number19435942
Product Code NIM
UDI-Device Identifier00811311020447
UDI-Public(01)00811311020447(17)200430(10)300238
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberSR-0740-CS
Device Catalogue NumberSR-0740-CS
Device Lot Number300238
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR